# SDR DHL2001709064

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fairing
- Part number: 652678970
- Condition: Missing
- Location: Jackscrew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 FLAP JACKSCREW FAIRING MISSING.  TRANS TO DMI 3788.
